# SDR SPAA0700091

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 53,435 hours, 32,723 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 17920
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOORTRACK ESCAPE PATH LIGHTING INOP. REPLACED BATTERY POWER SUPPLY AND FUNCTIONAL CHECK SATISFACTORY IAW CMM 33-21-27.
